Extra 10% OFF!* Use: 10BB - Ends 19th Aug!

Nurofen Ibuprofen 400mg Liquid Capsules

Nurofen Ibuprofen 400mg Liquid Capsules

20 Liquid Capsules 
£8.59
In Stock
Delivery information Product #0024564

Please note images are for illustration purposes and may differ from the product(s) you receive

Nurofen Express 400mg Liquid Capsules provide double the extra strength in a single filled capsule as the 200mg capsule, and offers effective relief from pain, inflammation and high temperatures.

Nurofen Express 400mg

Nurofen Express 400mg allows you to quickly tackle troublesome aches and pains, and provide double the strength with the 200mg capsule. Nurofen Express capsules are liquid and are designed to break down in the body easier than regular coated capsules, meaning you are free from your symptoms quicker than ever before.

Nurofen Express is perfect for adults and children aged 12 years old and upwards. 

Benefits of Nurofen Express 

Nurofen Express is specially formulated to targe headaches fast and provide relief. It has been shown to act faster than standard paracetamol or ibuprofen by quickly absorbing into the bloodstream and finding the source of pain fast.  

Uses for Nurofen Express 

The capsules can be used for those suffering from the following symptoms:
 

  • Headaches.
  • Backache.
  • Cold and flu symptoms.
  • Feverishness.
  • Period pain.
  • Dental pain.
  • Neuralgia.
  • Migraine.
  • Muscular and rheumatic pain.

Before using Nurofen Express, please consult the instructions provided and on the packaging. if there is any confusion, please speak with your pharmacist for further guidance. 

How to use Nurofen Express 400mg:

  • Adults, the elderly and children 12 years and older should initially take 2 capsules with water, then if necessary take 1 or 2 tablets every 4 hours.
  • Do not exceed 3 capsules in 24 hours.
  • Do not chew capsules.

Precautions before using Nurofen Express 400mg:

  • Do not take if you have ever had a stomach ulcer or if you are allergic to any of the contained ingredients, to aspirin or any other non-steroidal, anti-inflammatory drugs.
  • Consult your doctor before use if you are pregnant, asthmatic, or are taking any other painkiller or regular medical treatment.

Nurofen Express 400mg contains:

Ibuprofen 400mg.

Disclaimer

The views expressed are those of our customers. If you require advice on a condition or treatment, please contact your doctor or pharmacist. For any questions regarding the products, please contact us. Please note: due to advertising regulations, not all product reviews can be displayed. Please be advised that people respond to products differently and you should always read the label.

Nurofen Ibuprofen 400mg Liquid Capsules
5.00 stars

these are perfect for any Inflammatory condition.. Better fluid filled as it dosent effect the gut, regular tablets break up and can cause damage to the lining of your stomach. These fluid ones are very Effective.. I have permenant back condition, from Heavy lifting as a former Nurse. Need for gouty attacks as well type of (arthritis).

0 out of 0 people found this useful. Yes No Report abuse
Nurofen Ibuprofen 400mg Liquid Capsules
5.00 stars

First class medication I suffer from lower back pain and try to play golf.Lately I have got very stiff and unable to swing properly with the pain took 1 Nurofen Express 400mg liquid capsule last Saturday and finshed second in the competion.

4 out of 7 people found this useful. Yes No Report abuse

Sign up to our newsletter and get the latest deals, exclusive offers, health advice from our online doctor and much more.

* Terms and conditions apply
x

Our website uses cookies so that we can make your shopping experience as simple and enjoyable as possible. You can read all about how we use them in our Cookies Policy. To accept this you don't need to do anything just carry on shopping, have fun. Close